# SDR VNAA2025081311101

- Difficulty date: August 9, 2025
- Submitted: August 13, 2025
- Operation: Air carrier
- Aircraft: N639NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15409
- Aircraft time: 13,741 hours, 14,445 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Sensor
- Part number: 3A2237B
- Part serial: C10835
- Condition: Faulted
- Location: Elevator
- Part time: 13,741 hours, 14,445 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ELEVATOR SPLIT CAUTION MSG AND CAS MIS COMP STATUS MSG.   REMOVED & REPLACED LH ELEVATOR POSITION SENSOR  IAW CRJ 900 AMM 27-34-10-000/400-801-A02; OPS CHECK GOOD.
